# SDR MASA200601715

- Difficulty date: June 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 8,269 hours, 5,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7409 RDU - FLAPS FAULT CAUTION.  CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
